MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; SUP/POST AUG PLATE, R RS GLENOID BASEPLATE

EXACTECH, INC. EQUINOXE; SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Catalog Number 320-15-08
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending evaluation.Concomitant devices: 320-01-42, 42mm glenosphere; 320-42-00, 42mm humeral liner; 320-20-38, 38mm screw; 320-20-46, 46mm screw; 320-20-00, reverse torque screw; 320-15-05, reverse glenosphere locking screw; 320-10-00, 0+ tray.
 
Event or Problem Description
Revision due to the patient¿s glenoid breaking.
 
Additional Manufacturer Narrative
Section h10: (e3) occupation: physician (g5) pma/510(k)number: k131575 (h3) the revision reported was likely the result of a combination of an insufficient bond between the glenoid baseplate and the bone and the patient¿s bone quality, which led to aseptic (non-infected) glenoid loosening.However, this cannot be confirmed as the devices were not available for evaluation.No information provided in the following section(s): a3, a5, b6, b7, d6, d7, g8, h4, h6, h7.

Brand Name
EQUINOXE
Common Device Name
SUP/POST AUG PLATE, R RS GLENOID BASEPLATE
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key8859626
Report Number1038671-2019-00389
Device Sequence Number526072
Product Code KWT
UDI-Device Identifier10885862242563
UDI-Public10885862242563
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K131575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number320-15-08
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2019
Supplement Date Received by Manufacturer10/07/2019
Initial Report FDA Received Date08/05/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age52 YR
Patient Weight45